Volume 11, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Automorphisms of $2$–dimensional right-angled Artin groups

Ruth Charney, John Crisp and Karen Vogtmann

Geometry & Topology 11 (2007) 2227–2264
Bibliography
1 A Abrams, Configuration spaces of colored graphs, Geom. Dedicata 92 (2002) 185 MR1934018
2 J Behrstock, W Neumann, Quasi-isometric classification of graph manifold groups, to appear in Duke Math. J.
3 M Bestvina, N Brady, Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445 MR1465330
4 M Bestvina, M Feighn, M Handel, The Tits alternative for $\mathrm{Out}(F_n)$. I. Dynamics of exponentially-growing automorphisms, Ann. of Math. $(2)$ 151 (2000) 517 MR1765705
5 M Bestvina, M Feighn, M Handel, The Tits alternative for $\mathrm{Out}(F_n)$. II. A Kolchin type theorem, Ann. of Math. $(2)$ 161 (2005) 1 MR2150382
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer (1999) MR1744486
7 R Charney, An introduction to right-angled Artin groups, to appear in Geom. Dedicata
8 D J Collins, Cohomological dimension and symmetric automorphisms of a free group, Comment. Math. Helv. 64 (1989) 44 MR982561
9 J Crisp, M Sageev, M Sapir, Surface subgroups of ight-angled Artin groups arXiv:0707.1144v1
10 C B Croke, B Kleiner, Spaces with nonpositive curvature and their ideal boundaries, Topology 39 (2000) 549 MR1746908
11 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
12 R Ghrist, Configuration spaces and braid groups on graphs in robotics, from: "Knots, braids, and mapping class groups—papers dedicated to Joan S. Birman (New York, 1998)", AMS/IP Stud. Adv. Math. 24, Amer. Math. Soc. (2001) 29 MR1873106
13 R Ghrist, V Peterson, The geometry and topology of reconfiguration, Adv. in Appl. Math. 38 (2007) 302 MR2301699
14 E Godelle, Parabolic subgroups of Artin groups of type FC, Pacific J. Math. 208 (2003) 243 MR1971664
15 V Guirardel, G Levitt, Deformation spaces of trees, Groups Geom. Dyn. 1 (2007) 135 MR2319455
16 V Guirardel, G Levitt, The outer space of a free product, Proc. Lond. Math. Soc. $(3)$ 94 (2007) 695 MR2325317
17 S Krstić, K Vogtmann, Equivariant outer space and automorphisms of free-by-finite groups, Comment. Math. Helv. 68 (1993) 216 MR1214230
18 M R Laurence, A generating set for the automorphism group of a graph group, J. London Math. Soc. $(2)$ 52 (1995) 318 MR1356145
19 F Paulin, The Gromov topology on $\mathbb{R}$–trees, Topology Appl. 32 (1989) 197 MR1007101
20 H Servatius, Automorphisms of graph groups, J. Algebra 126 (1989) 34 MR1023285
21 R Skora, Deformations of length functions in groups, preprint (1989)
22 J Tits, Free subgroups in linear groups, J. Algebra 20 (1972) 250 MR0286898
23 K Vogtmann, Automorphisms of free groups and outer space, from: "Proceedings of the Conference on Geometric and Combinatorial Group Theory, Part I (Haifa, 2000)" (2002) 1 MR1950871